# SDR SIMA20231124010

- Difficulty date: November 24, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,913 hours, 30,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064008
- Condition: Corroded
- Location: Fr 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 ? RH LOWER INBD SEAT TRACK CORRODED BTW FR 54-55 (LEVEL 2 CORROSION)-C/A-BLENDED RH LOWER INBD SEAT TRACK CORRODED BTW FR 54-55 IAW EMB 170 SRM 51-10-03 AND FOUND TO BE OUT OF LIMITS IAW EMB 170-SRM 53-22-10. REMOVED DAMAGED TEETH FROM RH LOWER INBD SEAT TRACK BTW FR 54-55 IAW EMB 170 SRM 53-00-10 REPAIR 02P. INSTALLED SPLICE DEVICE REPAIR FITTINGS BTW FR 54-55 (LOWER AFT FOOT, BOTH FITTINGS) IAW EMB 170 AMM 25-21-11.
